Follow
George H. Seelinger
Title
Cited by
Cited by
Year
A proof of the Extended Delta Conjecture
J Blasiak, M Haiman, J Morse, A Pun, GH Seelinger
Forum of Mathematics, Pi 11, e6, 2023
272023
A shuffle theorem for paths under any line
J Blasiak, M Haiman, J Morse, A Pun, GH Seelinger
Forum of Mathematics, Pi 11, e5, 2023
252023
Canonical idempotents of multiplicity-free families of algebras
S Doty, A Lauve, GH Seelinger
L’Enseignement Mathématique 64 (1), 23-63, 2019
172019
Dens, nests and the Loehr-Warrington conjecture
J Blasiak, M Haiman, J Morse, A Pun, G Seelinger
arXiv preprint arXiv:2112.07070, 2021
52021
K-theoretic Catalan functions
J Blasiak, J Morse, GH Seelinger
Advances in Mathematics 404, 108421, 2022
42022
LLT polynomials in the Schiffmann algebra
J Blasiak, M Haiman, J Morse, A Pun, GH Seelinger
Journal für die reine und angewandte Mathematik (Crelles Journal) 2024 (811 …, 2024
32024
A raising operator formula for Macdonald polynomials
J Blasiak, M Haiman, J Morse, A Pun, G Seelinger
arXiv preprint arXiv:2307.06517, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–7